# SDR AALA202504094141

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,301 hours, 30,433 cycles
- Engine: Cfmint CFM567B242
- Engine time: 33,414 hours, 14,334 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Scavange System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE IN CRUISE AT FL 370 AT MACH .79 WE GOT AN OIL FILTER BYPASON ENGINE 2 WITH NO OTHER ASSOCIATED ABNORMALITIES. OIL PRESSURE, OIL TEMP, AND QUANTITY WERE ALL WITHIN NORMAL RANGE. WHILE RUNNING QRH WE REDUCED POWER TO APPROX 65% N1 AND MESSAGE EXTINGUISHED MOMENTARILY THEN REAPPEARED EVEN WITH POWER AT IDLE. THIS THEN LED TO AN ENGINE SHUTDOWN; AFTER LANDING A VISIBLE OIL STREAK WAS FOUND ON THE COWLING. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CVG. **SUPPLEMENTAL REPORT FOR (AALA202504073991): REMOVE AND REPLACED ENGINE SUPPLY OIL FILTER (AALA202504073991), PER WC 08L40071002. REMOVED AND REPLACED NUMBER 2 SCAVENGE OIL FILTER CLOGGING TRANSMITTER (AALA202504097493), PER MM 79-21-07. REMOVED AND REPLACED NUMBER 2 SCAVENGE OIL FILTER (AALA202504094141), PER MM 79-21-06. LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME. NO ADDITIONAL CONTAMINATION FOUND. PER FIM 79-05-00-810-817-F00. **(CLOSED).
